# SDR 2008UALA05739

- Difficulty date: September 15, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 48,484 hours, 7,232 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78941
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 2F AFT LIGHT WILL NOT WORK.  FOUND UNPLUGGED.  RECONNECTED.  OP CHECKS OKAY.
